On Positive Solutions and Mann Iterative Schemes of a Third Order Difference Equation
Zeqing Liu,
Heng Wu,
Shin Min Kang and
Young Chel Kwun
Abstract and Applied Analysis, 2014, vol. 2014, 1-16
Abstract:
The existence of uncountably many positive solutions and convergence of the Mann iterative schemes for a third order nonlinear neutral delay difference equation are proved. Six examples are given to illustrate the results presented in this paper.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/470181.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/470181.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:470181
DOI: 10.1155/2014/470181
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().